EconPapers    
Economics at your fingertips  
 

Matrix Limit Theorems of Kato Type Related to Positive Linear Maps and Operator Means

Fumio Hiai ()
Additional contact information
Fumio Hiai: Tohoku University (Emeritus)

A chapter in Analysis and Operator Theory, 2019, pp 167-189 from Springer

Abstract: Abstract We obtain limit theorems for $$\Phi (A^p)^{1/p}$$ Φ ( A p ) 1 / p and $$(A^p\sigma B)^{1/p}$$ ( A p σ B ) 1 / p as $$p\rightarrow \infty $$ p → ∞ for positive matrices A, B, where $$\Phi $$ Φ is a positive linear map between matrix algebras (in particular, $$\Phi (A)=KAK^*$$ Φ ( A ) = K A K ∗ ) and $$\sigma $$ σ is an operator mean (in particular, the weighted geometric mean), which are considered as certain reciprocal Lie–Trotter formulas and also a generalization of Kato’s limit to the supremum $$A\vee B$$ A ∨ B with respect to the spectral order.

Keywords: Positive semidefinite matrix; Lie–Trotter formula; Positive linear map; Operator mean; Operator monotone function; Geometric mean; Antisymmetric tensor power; Rényi relative entropy; Primary: 15A45; 15A42; 47A64 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-12661-2_9

Ordering information: This item can be ordered from
http://www.springer.com/9783030126612

DOI: 10.1007/978-3-030-12661-2_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-12661-2_9